# SDR RYNA201208280034

- Difficulty date: August 28, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 65,816 hours, 14,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T3100151
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 65,816 hours, 14,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PRESSURE LINE IN NUMBER ONE PYLON THAT HAD CHAFED AGAINST AN CLAMP.  INSTALLED TEMPORARY LINE PAR GMM VOL 6 , CHAPTER 29RY01.  INSTALLED PERMANENT TUBE (LINE) PER SRM 20-10-09. LEAK CHECKED NORMAL. CLEARED EMI-2, REMOVED PLACARD.
